New to Novolog

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

micheala
Regular Member


Date Joined May 2006
Total Posts : 54
   Posted 3/28/2009 7:44 PM (GMT -7)   
Hello Everyone,
 
I have a question,hopefully someone can help....I am fairly new to Lantus (about 4 weeks)...my dr just started me on Novolog this morning...both times with my Novolg injection I shortly got a sharp pain in the back of my head...i was just wondering if this is a side effect of the Novolog???  Thanks

avistan_09
New Member


Date Joined Mar 2009
Total Posts : 11
   Posted 3/29/2009 12:31 PM (GMT -7)   
HELLO, NEW TO THIS POST,OLD TO DIABETES, I AM NOT ASSOCIATED WITHANY MEDICAL FIELD WHAT SO EVER. I HAVE NEVER KNOWN INJECTION TO CAUSE HEAD PAIN,SINCE YOU ARE FAIRLY NEW TO ANOTHER MED, MIGHT BE TENSION OR ANAXITY.TOOK ME 16MOS BEFOR I WOULD TAKE LANTUS AT NIGHT. I CALLED THE MANUFACTURE AND ASKED THEIR RECOMMENDED HIGHEST DOSE.I THOUGH I WOULD BOTTOM IF I TOOK IT AT BEDTIME.I WAS TOLD I COULD TAKE 100MG AND WOULDNT BOTTOM OUT.BUT EVERTIME I INJECTED MYSELF.I WENT INTO A FULL BLOWN PANIC ATTACK, ITS OK NOW. I TAKE 80MG AT NIGHT,DR.ORDERS BUT IT HAD ME THERE FOR A WILD.TALK TO YOUR DR.AND YOUR METER IS YOUR BEST "FRIEND" . WHATEVER IS GOING ON I RULE OUT GLUCOSE LEVELS FIRST.TEST yeah
avistan_09( HE LOVED ME TO DEATH)


Tony McGuire
Regular Member


Date Joined Feb 2009
Total Posts : 483
   Posted 3/29/2009 5:11 PM (GMT -7)   
avistan: Why are you and the manufacturer deciding what your dose should be, and when?

Why even considering taking their and own advice over your doctor?

Sorry, I don't get it...


(Edit: Add 'avistan')
Wife: Liz
Dogs: Koshka & Chomp


LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5406
   Posted 3/29/2009 7:16 PM (GMT -7)   
Michaela, I don't use injections but do you think it could be that you're hitting nerve?  Have you tried changing locations for the injections?

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


Phishbowl
Veteran Member


Date Joined May 2006
Total Posts : 547
   Posted 4/2/2009 7:19 AM (GMT -7)   
Hi micheala - the short answer: no. Insulin does not have that kind of side effect. Sounds more muscle-related like stretching your neck while looking down to give yourself the injection (done that before :-)

avistan - insulin is measured in units not by weight/milligrams (mg). You would take 80 units of Lantus, not 80mg. 1 unit is approximately 0.142mg. Just want to make that's clear so there's no confusion to others. (BTW, using all caps is the equivalent of shouting plus it's hard to read :-)
Cheers,
- Phishbowl (Type 1 since Jan'05 - Levemir, NovoRapid)
"What's Not Measured Is Not Managed"

"It is impossible for a man to learn what he thinks he already knows"-Epictetus

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:31 PM (GMT -7)
There are a total of 2,734,357 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
353 Guest(s), 12 Registered Member(s) are currently online.  Details
don826, Celeste15, Artist Mark, Wanda1225, Teamchris, Serenity Now, Gear, Huddie, ChickNorris, time2reclaim, Fairwind, artgal234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer